# SDR C8GA20090225

- Difficulty date: July 31, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE EXISTING REPAIR AT BS 1223 AND 1242 RT AFT FUSELAGE REQUIRES PERMANENT REPAIR. EXISTING REPAIR WAS REMOVED, FABRICATED DOUBLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
